MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ULTIPAQ - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL ULTIPAQ - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number CFS10030830
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) the product will not be returned for analysis however a device history record review is currently being conducted and the results are not yet available.
 
Event or Problem Description
It was reported by a healthcare professional that an ultipaq coil (cfs10030830/c38900) was used with an enpower dcb (lot #f74248) during a sah procedure in the avm when the coil could not be detached.There was no medical intervention required to the patient as a result of this event.There was no damage noted to the coil prior to the procedure or upon removal from the patient.No kinks or bends were found in the microcatheter that may have contributed to the reported event.An adequate continuous flush was maintained through the catheter.Reportedly, a pre-deployment electrical check was performed.Upon pressing the power button, all lights illuminated.Both a low battery light and a fault light were seen during the case.The green system ready light had illuminated.All connections appeared to fit properly without the use of excessive force.The patient was a (b)(6) female.The device is a biohazard and will not be returned.
 
Additional Manufacturer Narrative
This final mdr will be the only report submitted for mfr report #3013875781-2017-00018.Based on the information, the event could not be confirmed.The product was not returned for analysis; however a review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.There is no current safety signal based on a review of complaint history for the device.Therefore, no corrective actions will be taken at this time.

Brand Name
ULTIPAQ - CERECYTE MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
rue girardet 29
le locle jura
SZ 
MDR Report Key6986439
Report Number3013875781-2017-00018
Device Sequence Number13474197
Product Code HCG
UDI-Device Identifier00878528000235
UDI-Public(01)00878528000235(17)200930(10)C38900
Combination Product (Y/N)N
PMA/510(K) Number
K082739
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue NumberCFS10030830
Device Lot NumberC38900
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/11/2017
Supplement Date Received by Manufacturer11/21/2017
Initial Report FDA Received Date10/30/2017
Supplement Report FDA Received Date12/05/2017
Patient Sequence Number1
Patient Age73 YR